Francesco Drago, MD; Mariarosa Arditi, MD; Alfredo Rebora, MD
This content is PDF only. Please click on the PDF icon to access.
To the Editor: Cutaneous adverse reactions to tamoxifen are very rare. We report a case in which tamoxifen appeared to cause purpuric vasculitis. A 56-year-old woman presented with a 15-month history of recurrent purpuric lesions. Eleven years earlier she had had breast surgery with axillary lymphadenectomy for cancer and 4 years later she had been diagnosed as having an osteolysis of the second costa. Ovariectomy and radiotherapy of the bone lesion were done. Treatment with tamoxifen (20 mg/d) had been started 6 months before the onset of the skin lesions.
She had several purpuric papular lesions on her legs, with
Drago F, Arditi M, Rebora A. Tamoxifen and Purpuric Vasculitis. Ann Intern Med. 1990;112:965–966. doi: 10.7326/0003-4819-112-12-965_2
Download citation file:
Published: Ann Intern Med. 1990;112(12):965-966.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use